# SDR VNAA2008102200008

- Difficulty date: October 19, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 11,411 hours, 11,862 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Nr 2 Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED DURING TAKEOFF ROLL, CAPTAIN'S PFD FLASHED AN AMBER MESSAGE NEAR AIRSPEED TAPE: "IAS".  CREW ELECTED TO ABORT TAKEOFF AT AROUND 100 KNOTS.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND ADC NR 2 PITOT DRAIN FULL OF WATER AND REMOVED WATER CONTAMINATION FROM P2 SYSTEM.  MAINTENANCE PERFORMED CHECKS AND REJECTED TAKEOFF INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
